Journal of cataract and refractive surgery · 2007
Corneal melting and perforation in Stevens Johnson syndrome following topical bromfenac use.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Isawi Hanny, Dhaliwal Deepinder K
Аннотация
We report a case of a 20-year-old woman with tear deficiency secondary to Stevens Johnson syndrome who developed bilateral corneal melting following use of bromfenac (Xibrom), a nonsteroidal antiinflammatory drug (NSAID), for 2 weeks. The patient presented with complaints of light sensitivity and pain in the right eye. The slitlamp examination revealed a corneal perforation with iris plug in the right eye and an 85% thinned cornea in the left eye. She was admitted to the hospital, where Xibrom was discontinued, therapeutic contact lenses were placed, and a regimen of topical antibiotic agents was instituted. One day after admission, penetrating keratoplasty was performed in the right eye, an amniotic membrane was placed in the left eye, and tarsorrhaphy was performed bilaterally. The clinical features of this case highlight the importance of being selective when administering NSAIDs in patients with a compromised ocular surface.